# SDR USAA950540

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank Assy
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAY - FLT NR 0152 - FLIGHT DIVERTED TO DAY DUE TO THE NR 2 ENGINE OIL PRESSURE DECREASING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL TANK DUE TO LEAKAGE.  LEAK CHECKED GOOD.  (M)
